nLab Eduardo Dubuc

  • website??

Selected writings


  • E. Dubuc, Kan extensions in enriched category theory, Springer Lecture Notes in Mathematics 145, 1970 xvi+173 pp.

  • Eduardo Dubuc, Ross Street, Dinatural transformations, In: Reports of the Midwest Category Seminar IV. Springer Lec. Notes Math. 137 doi

  • E. Dubuc, Adjoint triangles, pp.69-81 in LNM 61 Springer Heidelberg 1968 (see adjoint triangle theorem)

On quasi-toposes:

  • Eduardo Dubuc, Luis Español, Quasitopoi over a base category (arXiv:math.CT/0612727)

  • E.J. Dubuc, A. Kock, On 1-form classifiers, Commun. Alg. 12 (1984) 1471–1531 doi

  • E. J. Dubuc, G.M. Kelly, A presentation of topoi as algebraic relative to categories or graphs, J. Algebra 81 (1983) 420–433

Galois theory

  • E. J. Dubuc, Localic Galois theory, Adv. Math. 175:1 (2003) 144–167 doi
  • E.J. Dubuc, C. Sanchez de la Vega, On the Galois Theory of Grothendieck, arXiv:math.CT/0009145

Localizaton of 2-categories

  • M. E. Descotte, E. J. Dubuc, M. Szyld, A localization of bicategories via homotopies, Theory and Applications of Categories 35, 2020, No. 23, 845–874, TAC MR4112764

Homotopy bicategories

  • M. E. Descotte, E. J. Dubuc, M. Szyld, Model bicategories and their homotopy bicategories, Adv. Math. 404B, (2022) 108455 arXiv:1805.07749 doi

  • Maria Emilia Descotte, Eduardo Dubuc, A theory of 2-pro-objects (with expanded proofs), (arXiv:1406.5762)

  • M.E. Descotte, E.J. Dubuc, M. Szyld, Sigma limits in 2-categories and flat pseudofunctors, (v1:On the notion of flat 2-functors) arXiv:1610.09429 Adv. Math. 333 (2018) 266–313

The notion of the spectrum of a C C^\infty-ring and that of C C^\infty-schemes; synthetic differential geometry

  • E. Dubuc, C C^\infty-schemes Amer. J. Math. 103 (1981) pdf JSTOR
  • E. Dubuc, Sur les modèles de la géométrie différentielle synthétique Cahiers de Topologie et Géométrie Différentielle Catégoriques 20 no. 3 (1979) 231–279 numdam:CTGDC_1979__20_3_231_0
  • E. Dubuc, Horacio Porta, Convenient categories of topological algebras, Bull. Amer. Math. Soc. 77:6 (1971), 975–979 euclid; Convenient categories of topological algebras, and their duality theory, J. Pure Appl. Alg. 1:3 (1971) 281–316.
  • Marta Bunge, Eduardo Dubuc, Archimedian local C C^\infty-rings and models of synthetic differential geometry Cahiers de Topologie et Géométrie Différentielle Catégoriques 27 no. 3 (1986) 3–22 (numdam)
  • Marta Bunge, Eduardo Dubuc, Local concepts in synthetic differential geometry and germ representability,

    chapter in book Mathematical Logic and Theoretical Computer Science, CRC Press 1987

  • E. Dubuc, Axiomatic etal maps and a theory of spectrum , JPAA 149 (2000) 15–45

On MV-algebras

  • Eduardo J. Dubuca, Yuri A. Poveda, Representation theory of MV-algebras, Annals of Pure and Applied Logic 161:8 (2010) 1024–1046 doi
  • E. J. Dubuc, Daniele Mundici, Extending Stone duality to multisets and locally finite MV-algebras, J.Pure Appl. Alg. 1891–3 (2004) 37–59
  • R. Cignoli, E.J. Dubuc, D. Mundici, An MV-algebraic invariant for boolean algebras with a finite-orbit automorphism, Tatra Mount. Math. Publ, 27 (2003) 23–43
category: people

Last revised on September 25, 2022 at 18:31:48. See the history of this page for a list of all contributions to it.